# SDR FDEA201511123567

- Difficulty date: November 12, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 52,508 hours, 23,076 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N350058
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP LE NEAR THE OTBD END IS GOUGED.   REMOVED REPAIR IAW SRM 51-40-02.  FABRICATED OTBD DOUBLER & REPAIR PLATE IAW SRM 57-53-01-2R REPAIR 2, & INSTALLED IAW SRM 57-53-01-2R REPAIR 2 & EA F-5750-T0321543 C P1.
